Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
johnw

SHOULD I go on ACCUTANE for MILD acne?

Recommended Posts

I have mild acne, a few tiny pimples on my forehead, some blackheads on my nose, and maybe a pimple or two on my cheeks (I am quite pale so I have noticeable red marks/scars on my face). I am a 17 male now and i have dealt with persistant mild acne for about 3 years - i think its really affecting my lifestyle, especially my diet. I still get breakouts, 2 new pimples a week maybe?

Should I go on accutane? maybe start off with a low dosage? Apart from the side effects, I am also concerned about additional scarring and red marks. Will accutane cause more red marks on my face, since I have a pale face, the red marks really stand out

thanks!

Share this post


Link to post
Share on other sites

There are plenty of other treatment options which will probably suit your skin much better than accutane. I'd say stay away from it, since it is a very harsh drug. Have you tried any topicals, prescription or otherwise? Retin-a micro works very well for me.

Share this post


Link to post
Share on other sites

yes, ive tried stievamycin which dried out my skin really badly (and i continued to breakout), ive also used retin a (which doesnt work...i used it for about a month, and my face broke out like it never before)

im currently using benzaclin, but i find that its not as effective as it was i first started...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×